On partially ample adjoint divisors

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study the MMP (minimal model program) invariant properties of partially ample adjoint divisors. Using these invariant properties, we prove that the three notions of (numerically, cohomologically, asymptotically) partial ampleness coincide for big divisors on Q-factorial Fano type varieties and more generally Mori dream spaces. This gives a partial answer to a question raised by Totaro.

Original languageEnglish
Pages (from-to)1171-1178
Number of pages8
JournalJournal of Pure and Applied Algebra
Volume218
Issue number7
DOIs
Publication statusPublished - 2014 Jul

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On partially ample adjoint divisors'. Together they form a unique fingerprint.

Cite this